# SDR CHQA20120311074

- Difficulty date: March 11, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 17,726 hours, 15,475 cycles
- Engine: Allsn AE3007A
- Engine time: 21,855 hours, 20,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 1 LEAK MESSAGE WHILE CLIMBING THROUGH 21,000 FEET, WHILE IN ICING CONDITIONS.  THE CREW DIVERTED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RINGS AT JOINTS 11 AND 15 IN THE BLEED 1 SYSTEM.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
